Intégralité des coefficients de Taylor de racines d’applications miroir  [ Integrality of the Taylor coefficients of roots of mirror maps ]
Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, p. 623-638

We demonstrate the integrality of the Taylor coefficients of roots of formal power series q(z):=zexp(G(z)/F(z)), where F(z) and G(z)+log(z)F(z) are particular solutions of certain hypergeometric differential equations. This allows us to prove a conjecture stated by Zhou in « Integrality properties of variations of Mahler measures » [arXiv:1006.2428v1 math.AG]. The proof of these results is an adaptation of the techniques used in our article: « Critère pour l’intégralité des coefficients de Taylor des applications miroir » [J. Reine Angew. Math.].

Nous démontrons l’intégralité des coefficients de Taylor de racines de séries de la forme q(z):=zexp(G(z)/F(z)), où F(z) et G(z)+log(z)F(z) sont des solutions particulières de certaines équations différentielles hypergéométriques généralisées. Cela nous permet de démontrer une conjecture de Zhou énoncée dans « Integrality properties of variations of Mahler measures » [arXiv :1006.2428v1 math.AG]. La preuve de ces résultats est une adaptation des techniques utilisées dans notre article « Critère pour l’intégralité des coefficients de Taylor des applications miroir » [J. Reine Angew. Math.].

@article{JTNB_2012__24_3_623_0,
     author = {Delaygue, \'Eric},
     title = {Int\'egralit\'e des coefficients de Taylor de racines d'applications miroir},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {24},
     number = {3},
     year = {2012},
     pages = {623-638},
     doi = {10.5802/jtnb.814},
     zbl = {1297.11072},
     mrnumber = {3010632},
     zbl = {pre06142427},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_2012__24_3_623_0}
}
Delaygue, Éric. Intégralité des coefficients de Taylor de racines d’applications miroir. Journal de théorie des nombres de Bordeaux, Volume 24 (2012) no. 3, pp. 623-638. doi : 10.5802/jtnb.814. http://www.numdam.org/item/JTNB_2012__24_3_623_0/

[1] E. Delaygue, Critère pour l’intégralité des coefficients de Taylor des applications miroir. J. Reine Angew. Math. 662 (2012), 205–252. | MR 2876264 | Zbl pre06006745

[2] B. Dwork, On p-adic differential equations. IV. Generalized hypergeometric functions as p-adic functions in one variable. Annales scientifiques de l’E.N.S. 4 e série 6 (1973), 295–316. | Numdam | MR 572762 | Zbl 0309.14020

[3] N. Heninger, E. M. Rains et N. J. A. Sloane, On the integrality of nth roots of generating functions. J. Combin. Theory Ser. A 113 (2006), no. 8, 1732–1745. | MR 2269551 | Zbl 1203.94138

[4] N. Koblitz, p-Adic Numbers, p-Adic Analysis, and Zeta-functions. Springer-Verlag, Heidelberg, 1977. | MR 466081 | Zbl 0364.12015

[5] C. Krattenthaler et T. Rivoal, On the integrality of the Taylor coefficients of mirror maps. Duke Math. J. 151 (2010), 175–218. | MR 2598376 | Zbl pre05674933

[6] C. Krattenthaler et T. Rivoal, On the integrality of the Taylor coefficients of mirror maps, II. Commun. Number Theory Phys. 3.3 (2009), 555–591. | MR 2591883 | Zbl 1186.14042

[7] E. Landau, Sur les conditions de divisibilité d’un produit de factorielles par un autre. Collected works, I, page 116. Thales-Verlag, 1985.

[8] S. Lang, Cyclotomic Fields, I, II. Combined 2nd edition, 121, Graduate Texts in Math., Springer-Verlag, New York, 1990. | MR 1029028 | Zbl 0704.11038

[9] B. H. Lian et S. T. Yau, The nth root of the mirror map. In : Calabi-Yau varieties and mirror symmetry, Proceedings of the Workshop on Arithmetic, Geometry and Physics around Calabi-Yau Varieties and Mirror Symmetry, Toronto, ON, 2001, N. Yui and J. D. Lewis (eds.), Fields Inst. Commun. 38, Amer. Math. Soc., Providence, RI, 2003, pp. 195–199. | MR 2019153 | Zbl 1048.11049

[10] B. H. Lian et S. T. Yau, Arithmetic properties of mirror map and quantum coupling. Comm. Math. Phys. 176 (1996), no. 1, 163–191. | MR 1372822 | Zbl 0867.14017

[11] M. Yoshida, Fuchsian Differential Equations. Aspects of Mathematics 11, Vieweg, 1987. | MR 986252 | Zbl 0618.35001

[12] J. Zhou, Integrality properties of variations of Mahler measures. arXiv :1006.2428v1 [math.AG]. | MR 2908087

[13] V. V. Zudilin, Integrality of power expansions related to hypergeometric series. Mathematical Notes, vol. 71, no. 5 (2002), 604–616. | MR 1936191 | Zbl 1043.11060